# SDR P5CA9801540

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STA 1960 BLR 34 TO STA 2020 BLR 34 FLOOR PANEL SUPPORT CRACKED.  REMOVED AND REPLACED PER SRM 51-30-01.
